2018
Том 70
№ 11

All Issues

Levchenko D. A.

Articles: 2
Article (Russian)

Kolmogorov-Type Inequalities for Fractional Derivatives on the Half Line

Levchenko D. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 1. - pp. 71–78

We obtain new sharp Kolmogorov-type inequalities for the fractional derivatives of functions defined on the half line.

Brief Communications (Russian)

Uniformly distributed ridge approximation of some classes of harmonic functions

Babenko V. F., Levchenko D. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 10. - pp. 1426-1431

We determine the exact values of the uniformly distributed ridge approximation of some classes of harmonic functions of two variables.